MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL

ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL
Model Number 1011505-18
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the 7x18 mm herculink elite stent was deployed in the intended location of the subclavian artery.When the delivery system balloon was deflated, it not completely deflate and there was difficulty removing the device from the guide sheath.The delivery system was ultimately removed and there were no reported adverse patient effects.There was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual and functional inspection was performed on the returned device.The reported difficulty removing the device in the guiding catheter and deflation problem were not confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other complaints.The investigation was unable to determine a conclusive cause for the reported difficulties.Factors which may contribute to difficulty removing the device in the guiding catheter include, but are not limited to, manufacturing, balloon not completely deflated, damage to the stent, damage to the guiding catheter, guiding catheter size selection or procedural technique (devices not properly supported or coaxially aligned).Factors that may contribute to deflation problems include, but are not limited to, deflation technique, contrast concentration, contamination in the inflation lumen, damage to the guide wire and/or inflation lumen.In this case, it is possible that the herculink balloon did not have adequate time to fully deflate once the stent was deployed and negative pressure was held, contributing to the reported deflation problem, ultimately causing the reported difficult to remove, however, this cannot be confirmed.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.

Brand Name
HERCULINK ELITE
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19713568
Report Number2024168-2024-08120
Device Sequence Number21027278
Product Code NIN
UDI-Device Identifier08717648078385
UDI-Public(01)08717648078385(17)241031(10)1110861
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number1011505-18
Device Catalogue Number1011505-18
Device Lot Number1110861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown